Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Skin has turned mildly red, continuous pain since using corn cap on inner side of foot. What could this be?

I used corn caps for a few weeks to remove what I thought was a corn on the inner side of my left foot . The corn never came out and now the skin has been mildly red and a bit painful for a few weeks after I stopped using the caps. I have to wear closed shoes all day and the pain never really subsides. What could this be?
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  279
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Urologist 's  Response
Jul 2016
Thanks for your query.You had acorn on left foot and you were using corn cap for a week and now it has become red and painful This indicates that whatever callosity you had is inflamed now and need to take antibiotic like Cap Doicycline 100 mg twice daily along with inflammatory drug like Diclofenac 50 mg twice daily..Once the inflammation subsides you may have to excise it under local anesthesia
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor